메뉴 건너뛰기




Volumn 9, Issue 3, 1993, Pages 417-432

Asymptotic expansions for the transmission coefficients of the so-called Davey-Stewartson I system

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0039636583     PISSN: 02665611     EISSN: None     Source Type: Journal    
DOI: 10.1088/0266-5611/9/3/004     Document Type: Article
Times cited : (5)

References (28)
  • 14
    • 36749119580 scopus 로고
    • The lump solutions and the Bäcklund transformation for the three-dimensional three-wave resonant interaction
    • (1981) Journal of Mathematical Physics , vol.22 , Issue.6 , pp. 1176-1181
    • Kaup, DJ1
  • 24
    • 84911797403 scopus 로고
    • Cavitons are solitons: An integrable ponderomotive system
    • (1988) Physics of Fluids , vol.31 , Issue.6 , pp. 1465-1470
    • Kaup, DJ1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.